- 1 How many hours apart can you take Theraflu?
- 2 How do you take Theraflu Nighttime?
- 3 Does Theraflu Nighttime make you sleepy?
- 4 How often can you take nighttime cold and flu?
- 5 Why is Theraflu bad for you?
- 6 What happens if you take too much Theraflu?
- 7 Can I take Theraflu every night?
- 8 How many days in a row can you take Theraflu?
- 9 Does Theraflu help cough?
- 10 Is Theraflu or NyQuil better?
- 11 Will Theraflu Nighttime make you fail a drug test?
- 12 Why does Theraflu work so well?
- 13 Is it better to sleep in a warm or cold room when sick?
- 14 Why is NyQuil bad?
- 15 Does nighttime cold medicine make you sleep?
How many hours apart can you take Theraflu?
Theraflu products relieve symptoms for up to 4 hours per dose. For Theraflu liquids, take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses or 150 mL in 24 hours unless directed by a doctor.
How do you take Theraflu Nighttime?
dissolve contents of one packet to 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. if using a microwave, add contents of one packet to 8 oz.
Does Theraflu Nighttime make you sleepy?
See also Warning section. Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, constipation, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
How often can you take nighttime cold and flu?
Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk.
Why is Theraflu bad for you?
An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes). In rare cases, acetaminophen may cause a severe skin reaction.
What happens if you take too much Theraflu?
Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.
Can I take Theraflu every night?
Do not take more than 6 packets of Theraflu Nighttime Severe Cold in one day (24 hours). Call doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.
How many days in a row can you take Theraflu?
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
Does Theraflu help cough?
With two maximum-strength active ingredients, Theraflu Cough Relief suppresses an irritating dry and wet cough, and thins mucus to relieve chest congestion, all in a warm, soothing liquid.
Is Theraflu or NyQuil better?
Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) Relieves cold and flu symptoms, and helps you sleep. Theraflu Nighttime Severe Cold And Cough (Acetaminophen / Diphenhydramine / Phenylephrine) is good for treating multiple cold and flu symptoms, but it won’t relieve coughing.
Will Theraflu Nighttime make you fail a drug test?
Ask your pharmacist about using those products safely. This medication may interfere with certain lab tests (such as urine drug screening tests, urine 5-HIAA), possibly causing false test results.
Why does Theraflu work so well?
This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Its drying effects on such symptoms as watery eyes and runny nose are caused by blocking another natural substance made by your body (acetylcholine).
Is it better to sleep in a warm or cold room when sick?
Many people like sleeping in a cool room, but don’t make it so cold that you wake up shivering in the middle of the night. When you’re feeling sick, you might want to consider raising the temperature a little, rather than letting the thermostat drop. Just don’t forget to change it back when you’re feeling better.
Why is NyQuil bad?
Someone who regularly takes too much NyQuil could lose consciousness or suffer liver damage from the acetaminophen. Additionally, people should abstain from drinking alcohol while taking NyQuil and they should also avoid taking it together with an anti-depressant or another medication which contains acetaminophen.
Does nighttime cold medicine make you sleep?
Nyquil is a common over-the-counter medication. It’s formulated to treat nighttime cold and flu symptoms. In addition to helping alleviate a fever, stuffy nose, and cough, Nyquil can also cause drowsiness. As a result, it may help with sleep.